World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Mathematical Logic cover

Volume 18, Issue 01 (June 2018)

No Access
Degrees containing members of thin Π01Π01 classes are dense and co-dense
  • 1850001

https://doi.org/10.1142/S0219061318500010

No Access
Torsion-free abelian groups with optimal Scott families
  • 1850002

https://doi.org/10.1142/S0219061318500022

No Access
Existentially closed fields with finite group actions
  • 1850003

https://doi.org/10.1142/S0219061318500034

No Access
A long chain of P-points
  • 1850004

https://doi.org/10.1142/S0219061318500046

No Access
The linearity of the Mitchell order
  • 1850005

https://doi.org/10.1142/S0219061318500058